Journal of Symplectic Geometry

Volume 16 (2018)

Number 2

Two constructions of virtually contact structures

Pages: 563 – 583

DOI: http://dx.doi.org/10.4310/JSG.2018.v16.n2.a5

Authors

Kevin Wiegand (Mathematisches Institut, Justus-Liebig-Universität Gießen, Germany)

Kai Zehmisch (Mathematisches Institut, Justus-Liebig-Universität Gießen, Germany)

Abstract

Motivated by recent developments in proving the Weinstein conjecture we introduce the notion of covering contact connected sum for virtually contact manifolds and construct virtually contact structures on boundaries of subcritical handle bodies.

Full Text (PDF format)

KW is supported by the SFB 878 “Groups, Geometry and Actions.” KZ is partially supported by the SFB/TRR 191, “Symplectic Structures in Geometry, Algebra and Dynamics,” and by DFG grant ZE 992/1-1.

Received 10 December 2016

Accepted 1 September 2017